# SDR 2009FA0000951

- Difficulty date: October 16, 2009
- Submitted: November 3, 2009
- Operation: General aviation
- Aircraft: N324RR
- Make and model: Gulstm 500B
- Aircraft serial: 1386139
- Engine: Lyc IO540E1A5
- Engine time: 10,537 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 60828
- Condition: Damaged
- Location: Piston Pin
- Part time: 1,246 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LT ENG STARTED LOSING RPM.  PILOT REPORTED FUEL PRESSURE DROPPED BELOW NORMAL RANGE BUT HAVE TO BELIEVE IT WAS OIL PRESSURE.  ENG WAS CAGED AND LANDED SAFELY.  THE OIL PRESSURE SCREEN WAS FULL OF ALUMINUM RESTRICTING OIL FLOW TO THE ENG.  ON TEARDOWN, THE NR 4 CYL WRIST PIN PLUG WAS BALLED UP TO ABOUT HALF ITS NORMAL SIZE AND THE REMAINING METAL WAS FLUSHED THRU THE ENG AND INTO THE OIL SCREENS.
